# SDR CALA2013081390384

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 59,359 hours, 6,848 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Leaking
- Location: R5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 DOOR AIR LEAK. RESEALED DOOR AREA AND PRESS CHECKED. STILL LEAKING OUT OF LOWER GATE ROD ARM ATTACH AREA. FILLED WITH SEALANT IN SAID AREA.
